On paranormed lambda-sequence spaces of non-absolute type


KARAKAYA V. , Noman A., Polat H.

MATHEMATICAL AND COMPUTER MODELLING, vol.54, pp.1473-1480, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 54
  • Publication Date: 2011
  • Doi Number: 10.1016/j.mcm.2011.04.019
  • Title of Journal : MATHEMATICAL AND COMPUTER MODELLING
  • Page Numbers: pp.1473-1480

Abstract

In this work, we introduce some new generalized sequence spaces related to the spaces l(infinity)(p), c(p) and c(0)(p). Furthermore, we investigate some topological properties such as the completeness and the isomorphism, and we also give some inclusion relations among these sequence spaces. In addition, we compute the alpha-, beta- and gamma- duals of these spaces, and characterize certain matrix transformations on these sequence spaces. (C) 2011 Elsevier Ltd. All rights reserved.